# SDR ASAA9680225

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 204 - CREW REPORTED FIRST CLASS EMERGENCY EXIT FLOOR TRACK LIGHTS INOP IN FIRST CLASS CABIN.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
